The Michigan Mathematical Journal

Weighted L2-cohomology of bounded domains with smooth compact quotients.

Wing-Keung To

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 333-345.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132186

Digital Object Identifier
doi:10.1307/mmj/1030132186

Mathematical Reviews number (MathSciNet)
MR1637666

Zentralblatt MATH identifier
0970.32005

Subjects
Primary: 32H10
Secondary: 32H15

Citation

To, Wing-Keung. Weighted L 2 -cohomology of bounded domains with smooth compact quotients. Michigan Math. J. 45 (1998), no. 2, 333--345. doi:10.1307/mmj/1030132186. https://projecteuclid.org/euclid.mmj/1030132186


Export citation